CaltechAUTHORS
  A Caltech Library Service

Stability of photorefractive spatial solitons

Segev, Mordechai and Crosignani, Bruno and Di Porto, Paolo and Yariv, Amnon and Duree, Galen and Salamo, Gregory and Sharp, Edward (1994) Stability of photorefractive spatial solitons. Optics Letters, 19 (17). pp. 1296-1298. ISSN 0146-9592. http://resolver.caltech.edu/CaltechAUTHORS:SEGol94

[img]
Preview
PDF
See Usage Policy.

417Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SEGol94

Abstract

We present a theoretical analysis of the stability of photorefractive spatial solitons along with experimental results that show that the solitons are stable for small-scale perturbations but break down when the perturbations exhibit a transverse scale comparable with the soliton size (cross section).


Item Type:Article
Additional Information:© 1994 Optical Society of America Received February 10, 1994
Record Number:CaltechAUTHORS:SEGol94
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:SEGol94
Alternative URL:http://www.opticsinfobase.org/abstract.cfm?URI=ol-19-17-1296
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2931
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:07 May 2006
Last Modified:26 Dec 2012 08:51

Repository Staff Only: item control page